Alert archive / Missouri / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 101, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 15, 2023, 3:59 PM CDT for 4 counties in Missouri. It was in force for 61 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2023, 3:59 PM CDT (20:59 UTC)
- Expired
- Apr 15, 2023, 5:00 PM CDT
- In force
- 61 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 2.0 in
- Wind
- 60.0 mph
Counties Laclede County, MO, Maries County, MO, Phelps County, MO, Pulaski County, MO
The radar
The Springfield radar (KSGF), 144 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 4:29 PM CDT | HAIL 1 | Crocker, MO | REPORT FROM MPING, QUARTER, 1.00 IN. |
| Apr 15, 4:35 PM CDT | TORNADO | 6 W Vichy, MO | *** 5 INJ *** INTERMIT TORNADO PATH WITH MAINLY EF1 DAMAGE AND SOME LOW END EF2 DAMAGE OCCURRED FROM WEST OF VICHY TO THE NORTHEAST OF VICHY. MULTIPLE TREES WERE UPROOTED OR SNAPPED ALONG THE PATH. A HOUSE HAD SIGNIFICANT DAMAGE TO EXTERIOR WALLS AND SOME INTE |
| Apr 15, 4:45 PM CDT | TSTM WND GST 97 | 1 Nnw Vichy, MO | |
| Apr 15, 4:45 PM CDT | HAIL 1.75 | 1 Se Vichy, MO | DELAYED REPORT OF GOLF BALL SIZE HAIL NEAR VICHY. |
| Apr 15, 4:52 PM CDT | TSTM WND DMG | 1 S Vichy, MO | REPORT FROM MPING, 3-INCH TREE LIMBS BROKEN, POWER POLES BROKEN. |
| Apr 15, 4:52 PM CDT | TSTM WND DMG | 4 Wnw Saint James, MO | REPORT FROM MPING, 1-INCH TREE LIMBS BROKEN, SHINGLES BLOWN OFF. |
| Apr 15, 5:01 PM CDT | TSTM WND DMG | 3 Nnw Vichy, MO | MOBILE HOME DAMAGE, MOBILE HOME OFF FOUNDATION, BARN ROOF RIPPED OFF, TREES LAYING TO WEST, DEBRIS IN ROADWAYS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 12:48 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.0 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 382 J/kg
- Mixed-layer CIN
- -170 J/kg
- Mixed-layer LCL
- 1195 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
956
WUUS53 KSGF 152059
SVRSGF
MOC105-125-161-169-152200-
/O.NEW.KSGF.SV.W.0101.230415T2059Z-230415T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
359 PM CDT Sat Apr 15 2023
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Maries County in central Missouri...
North central Laclede County in southwestern Missouri...
Northern Pulaski County in central Missouri...
Phelps County in east central Missouri...
* Until 500 PM CDT.
* At 358 PM CDT, severe thunderstorms were located along a line
extending from 6 miles south of Hickory Hill to Iberia to 8 miles
north of Lebanon, moving northeast at 40 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated. These storms have a history of producing
large hail.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Rolla, northern Fort Leonard Wood, Waynesville, St. Robert, St.
James, Richland, Dixon, Belle, Crocker, Doolittle, Vienna, Newburg,
Stoutland, Brinktown, Devil's Elbow, Sleeper, Vichy, Northwye,
Swedeborg and Ozark Springs.
This includes Interstate 44 between mile markers 134 and 169, and
between mile markers 171 and 200.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3815 9164 3815 9153 3787 9153 3772 9269
3781 9257 3782 9246 3786 9241 3792 9241
3802 9226 3802 9218 3808 9218 3810 9215
3817 9219 3829 9219 3829 9165
TIME...MOT...LOC 2058Z 240DEG 36KT 3830 9235 3810 9232 3779 9260
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Wise2 follow-up statements
311
WWUS53 KSGF 152129
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
429 PM CDT Sat Apr 15 2023
MOC105-169-152139-
/O.CAN.KSGF.SV.W.0101.000000T0000Z-230415T2200Z/
Laclede MO-Pulaski MO-
429 PM CDT Sat Apr 15 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LACLEDE AND
NORTHERN PULASKI COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central and east central Missouri.
LAT...LON 3815 9164 3815 9153 3803 9153 3796 9193
3801 9202 3802 9218 3808 9218 3810 9215
3817 9219 3829 9219 3829 9165
TIME...MOT...LOC 2129Z 242DEG 38KT 3812 9190
$$
MOC125-161-152200-
/O.CON.KSGF.SV.W.0101.000000T0000Z-230415T2200Z/
Maries MO-Phelps MO-
429 PM CDT Sat Apr 15 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR MARIES AND NORTHERN PHELPS COUNTIES...
At 429 PM CDT, a severe thunderstorm was located near Vienna, or 14
miles northwest of Rolla, moving northeast at 45 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Law enforcement.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Belle, Vienna, Brinktown and Vichy.
This includes Interstate 44 near mile marker 200.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3815 9164 3815 9153 3803 9153 3796 9193
3801 9202 3802 9218 3808 9218 3810 9215
3817 9219 3829 9219 3829 9165
TIME...MOT...LOC 2129Z 242DEG 38KT 3812 9190
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Wise977
WWUS53 KSGF 152205
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
505 PM CDT Sat Apr 15 2023
MOC125-161-152214-
/O.EXP.KSGF.SV.W.0101.000000T0000Z-230415T2200Z/
Maries MO-Phelps MO-
505 PM CDT Sat Apr 15 2023
...THE SEVERE THUNDERSTORM WARNING FOR MARIES AND NORTHERN PHELPS
COUNTIES HAS EXPIRED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central and east central Missouri.
LAT...LON 3815 9164 3815 9153 3803 9153 3796 9193
3801 9202 3802 9218 3808 9218 3810 9215
3817 9219 3829 9219 3829 9165
TIME...MOT...LOC 2204Z 240DEG 36KT 3829 9154
$$
WiseWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 2:32 PM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, Apr 15, 2:32 PM CDT, 1 hour 27 minutes before
Area Forecast Discussion National Weather Service Springfield MO 232 PM CDT Sat Apr 15 2023 Key Messages: 1. Severe storms this afternoon into the early evening. 2. Elevated to significant fire weather conditions on Sunday. Additional elevated fire weather conditions Monday and Tuesday. 3. Cool, dry and windy conditions Sunday with elevated to significant fire danger, especially west of Springfield. Additional elevated to significant fire danger on Monday, with elevated fire weather conditions on Tuesday. 4. Slight Risk for severe storms next Thursday. .SHORT TERM...(This evening through Sunday) Issued at 230 PM CDT Sat Apr 15 2023 Severe storms have developed in western Missouri this afternoon within the past hour, with hail up to golf ball size so far. Temperatures have risen into the mid 70s to low 80s with dew points in the upper 50s to low 60s. Surface based CAPE values were in the 2000-3000 j/kg range. Not much low level rotation, but getting some mid level rotation with the current supercells on radar. A severe thunderstorm watch is in effect for all but Bourbon and Crawford county KS until 7 pm. Overall coverage is expected to increase over the next couple of hours as the remaining inhibition weakens with time. Supercells are still expected for the first several hours, but should start to merge into a QLCS as we head into the late afternoon and early evening. Initially, a large hail risk up to baseballs with the supercells and will transition to a hail and wind risk as we start merging into a QLCS. Most of the severe weather potential should be east of the area by 8 to 9 pm. Winds behind the front will become west to northwest this evening and will remain gusty through the night. Colder and drier air will move in behind the front tonight and temperatures are expected to drop into the mid to upper 30s. We are not expecting any frost with winds remaining gusty and cloud cover continuing. A few showers will remain possible over central MO tonight as the upper level wave begins to push through. Elevated to significant fire weather conditions are expected on Sunday afternoon as the air mass becomes very dry behind the upper trough. Gusty winds are expected during the day and relative humidity values are expected to dip into the 20s and 30s. Much cooler temperatures are expected on Sunday with highs only in the mid 50s east to low 60s west. .LONG TERM...(Sunday Night through Saturday) Issued at 230 PM CDT Sat Apr 15 2023 Gusty winds and low afternoon humidity values are expected to continue into Monday which will lead to another day with significant fire weather conditions. Temperatures are expected to warm back up into the upper 60s to low 70s as the upper pattern begins to transition to more zonal flow and low level southerly flow. By Monday night, we start to see a low level jet developing into our western CWA along with some shortwave energy moving into the central and southern plains. Can't rule out some shower activity developing as early as Monday night. Low level moisture starts increasing on Tuesday along with some instability as afternoon temperatures rise into the mid to upper 70s. Scattered convection will be possible on Tuesday. Surface low pressure will strengthen over the plains on Wednesday with some shortwave energy moving in from the southwest. Will continue convection chances over the area. This main surface front will push through on Thursday. While the best synoptic scale lift looks to be north of the area, instability does increase ahead of the cold front and we could see some strong to severe weather potential with the cold front. The main upper wave will still be west of the area and could bring additional showers/thunderstorms to the area on Friday, however there are still some fairly big model differences with this and pops on Friday will be on the lower side at this time. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1214 PM CDT Sat Apr 15 2023 For the 18z TAFS, some radar echoes starting to develop out west in the better CAPE and CU field. Should see convective initiation within the next hour or 2 and then spreading east across the remainder of the CWA through around 00z-01z. Have used a VCTS wording in JLN as they will be right on the edge of convective inititation, but will mainly be affecting the SGF/BBG locations between 19z-22z. Will likely see some IFR conditions with the convection and then again behind the front with a stratus deck. Winds will become westerly to northwesterly behind the front and remain gusty through the remainder of the period with some gusts up to 25 kts possible. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Lindenberg LONG TERM...Lindenberg AVIATION...Lindenberg
Hazardous weather outlook, Apr 15, 3:05 PM CDT, 54 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 305 PM CDT Sat Apr 15 2023 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-162015- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 305 PM CDT Sat Apr 15 2023 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Limited tornado risk. Elevated hail risk. Elevated thunderstorm wind damage risk. Significant lightning risk. Limited non thunderstorm wind risk. DISCUSSION... Severe thunderstorms will continue to develop this afternoon. Supercells with large hail to the size of baseballs will be possible initially through the mid to late afternoon. As the storms develop into more of a line, the storm mode will transition to more of a wind risk with wind gusts in excess of 60 mph possible. The transition to more of a linear structure should take place generally along and east of US 65. An isolated tornado will be possible, mainly after the transition to a line. The severe thunderstorm risk should end from west to east during the late afternoon to early evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Elevated to significant fire danger will develop across portions of the area on Sunday, with elevated fire weather conditions lingering into Monday and Tuesday. Wind gusts on Sunday could reach up to 45 mph. There is low potential for a few thunderstorms from Monday night into Tuesday morning and again on Wednesday. There is then increasing potential for thunderstorms from Wednesday night into Thursday with another approaching storm system. There is a limited risk for severe storms next Thursday across portions of the area. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later this afternoon for areas east of highway 65. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Lindenberg
In the hours before
Local storm report, Apr 15, 3:52 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
352 PM CDT SAT APR 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM HAIL 1 NNE REPUBLIC 37.13N 93.47W
04/15/2023 U1.75 INCH GREENE MO PUBLIC
REPORT FROM MPING, GOLF BALL, 1.75 IN.
&&
RNLocal storm report, Apr 15, 3:53 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
353 PM CDT SAT APR 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM HAIL 5 W SPRINGFIELD 37.19N 93.37W
04/15/2023 U1.00 INCH GREENE MO PUBLIC
REPORT FROM MPING, QUARTER, 1.00 IN.
&&
RNLocal storm report, Apr 15, 3:54 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
354 PM CDT SAT APR 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM HAIL 4 W SPRINGFIELD 37.20N 93.35W
04/15/2023 U1.00 INCH GREENE MO PUBLIC
REPORT FROM MPING, QUARTER, 1.00 IN.
&&
RNLocal storm report, Apr 15, 3:55 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
355 PM CDT SAT APR 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 2 W SPRINGFIELD 37.20N 93.32W
04/15/2023 E1.50 INCH GREENE MO EMERGENCY MNGR
&&
RNLocal storm report, Apr 15, 3:57 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
357 PM CDT SAT APR 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM HAIL 3 N HALF WAY 37.65N 93.25W
04/15/2023 E1.00 INCH POLK MO PUBLIC
TWITTER.
&&
RNLocal storm report, Apr 15, 3:58 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
358 PM CDT SAT APR 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM HAIL 4 NNE BATTLEFIELD 37.17N 93.35W
04/15/2023 U1.00 INCH GREENE MO PUBLIC
REPORT FROM MPING, QUARTER, 1.00 IN.
&&
RNThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 6:10 AM CDT | Special Weather Statement | SGF | Benton | 50 min |
| Apr 15, 6:45 AM CDT | Special Weather Statement | SGF | Benton, Morgan | 45 min |
| Apr 15, 7:09 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Morgan | 28 min |
| Apr 15, 7:33 AM CDT | Special Weather Statement | SGF | Laclede | 27 min |
| Apr 15, 8:27 AM CDT | Special Weather Statement | SGF | Texas | 33 min |
| Apr 15, 12:42 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 63 min |
| Apr 15, 1:31 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade | 59 min |
| Apr 15, 1:33 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Hickory, Polk, St. Clair | 57 min |
| Apr 15, 2:17 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Dallas, Polk | 58 min |
| Apr 15, 2:23 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Dallas, Hickory, Laclede, Polk | 67 min |
| Apr 15, 2:33 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Morgan, St. Clair | 30 min |
| Apr 15, 2:46 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, Newton | 44 min |
| Apr 15, 3:09 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence | 51 min |
| Apr 15, 3:13 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Miller, Polk | 62 min |
| Apr 15, 3:18 PM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald, Stone | 42 min |
| Apr 15, 3:21 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Miller | 39 min |
| Apr 15, 3:22 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Lawrence, Polk | 38 min |
| Apr 15, 3:28 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Lawrence | 47 min |
| Apr 15, 3:37 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Pulaski | 42 min |
| Apr 15, 3:53 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 52 min |
| Apr 15, 4:02 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Greene, Stone, Taney, Webster | 43 min |
| Apr 15, 4:10 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Laclede, Webster, Wright | 50 min |
| Apr 15, 4:12 PM CDT | Areal Flood Advisory | SGF | Camden, Dallas, Hickory, Laclede, Miller, Polk and 1 more | 6 hr |
| Apr 15, 4:13 PM CDT | Severe Thunderstorm Warning | SGF | Taney | 47 min |
| Apr 15, 4:18 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Stone, Taney | 42 min |
| Apr 15, 4:27 PM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 48 min |
| Apr 15, 4:32 PM CDT | Tornado Warning | SGF | Maries, Phelps | 43 min |
| Apr 15, 4:48 PM CDT | Tornado Warning | SGF | Douglas, Ozark | 27 min |
| Apr 15, 4:50 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 40 min |
| Apr 15, 4:54 PM CDT | Areal Flood Advisory | SGF | Maries, Miller, Pulaski | 6 hr |
| Apr 15, 4:54 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Pulaski, Texas, Webster, Wright | 51 min |
| Apr 15, 5:12 PM CDT | Tornado Warning | SGF | Douglas, Howell, Texas | 13 min |
| Apr 15, 5:19 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Shannon, Texas | 56 min |
| Apr 15, 5:30 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon, Texas | 45 min |
| Apr 15, 5:41 PM CDT | Tornado Warning | SGF | Shannon, Texas | 34 min |
| Apr 15, 5:46 PM CDT | Flash Flood Warning | SGF | Maries | 4 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.